MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION P500 MRS CONTROL UNIT; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION P500 MRS CONTROL UNIT; BED, FLOTATION THERAPY, POWERED
Model Number P005787
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the power cord needed to be replaced.The p500 surface is for household and healthcare facility use.The p500 surface is a finished size of 35.5" (90 cm) wide by 84" (213 cm) long, with a thickness of 8" (20 cm).The surface is designed for use on pan-deck frames that accommodate this surface size; it is not intended for use on spring-deck frames.The intended users of this product are healthcare employees, non-clinical caregivers, and occupants who have the physical strength and cognitive skills to operate and control the product.Follow safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.A search of the baxter maintenance records showed baxter performed any preventative maintenance on this bed on 18th jun 2024.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that p500 mrs control unit power cord is frayed with exposed wires.User defined description:warehouse repair.This occurred after patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
P500 MRS CONTROL UNIT
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20911444
Report Number1824206-2024-01863
Device Sequence Number18098900
Product Code IOQ
UDI-Device Identifier00887761001022
UDI-Public(01)00887761001022(11)170417
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP005787
Device Catalogue NumberP005787RENT02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown